1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
Give ME the Money
Graham McPhee spells out some of the cold, hard facts about the dismal state of ME research and politics, and has some suggestions as to what we can do about it ...
Discuss the article on the Forums.

Neuropathy symptoms and yellow diarrhea after injesting vitamins

Discussion in 'General ME/CFS Discussion' started by DKnickerbocker, Jan 30, 2014.

  1. DKnickerbocker

    DKnickerbocker

    Messages:
    31
    Likes:
    0
    Hi Folks... this is a continuation/offshoot of my Thread entitled "MTHFR Acute Symptoms"

    So as my previously thread discusses I have MTHFR and had a really bad reaciton to a bunch of B-vitamins back in november prior to my diagnosis... I then went on Methyl B-12 and Folate for about a month or so and did not do well with these. Stopped them about 3 weeks ago...

    Since then I've been getting some neuropathy pain in the back of my legs and butt... not continuous... only when I sit for perods of time...

    Then a week ago I ,made the mistake of eating 2 fortified protein bars and took a multi-vitamin... I had a violent reaction.... burning and tingling all over my body... liked I did previously and fluid retention. and very bad anxiety/agitation. (which is what happened in November...)

    The tingling and burning sensation subsided for a few days but came back yesturday.... this time all over my body... today it was better but, then I had diarrhea... it was very yellow and burned (sorry for grossing folks out !!!) I've read that yellow diarrhea is a sign of gallbladder issues. Anybody know if those B-vitamins could have messed up my gallbladder or my body is having trouble processing them ? This second bought of intense neuropathy symptoms seem to be coinciding with the yellow stool.
     

See more popular forum discussions.

Share This Page